# SDR AU990830

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Condition: Separated
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT ENGINE LOW PRESSURE TURBINE BLADE SEPARATED.   REMAINING BLADES AND GUIDE VANES DAMAGED.
